# SDR AALA202508252050

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 14,635 hours, 5,416 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN AND CLOSE. THE DOOR APPEARS TO BE BINDING AT THE BOTTOM. FOUND DOOR RUBBING ON THRESHOLD TRIM. TIGHTENED SCREWS ON THRESHOLD, PER CMM 25-40-61. OPERATIONAL CHECK GOOD.
